ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

HOLOMORPHIC MOTIONS AND COMPLEX GEOMETRY

Gaussier, Herve and Seshadri, Harish (2019) HOLOMORPHIC MOTIONS AND COMPLEX GEOMETRY. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 147 (1). pp. 301-313.

Full text not available from this repository.
Official URL: https://doi.org/10.1090/proc/14217

Abstract

We show that the graph of a holomorphic motion of the unit disc cannot be biholomorphic to a strongly pseudoconvex domain in C-n.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to AMER MATHEMATICAL SOC
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 02 Jan 2019 16:58
Last Modified: 02 Jan 2019 16:58
URI: http://eprints.iisc.ac.in/id/eprint/61209

Actions (login required)

View Item View Item